# SDR AU991010

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 737M285001
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- Nature of condition: E, J
- Precautionary procedure: D

## Discrepancy

(AUS) NR 2 ENGINE FUEL SPAR VALVE FAULTY.
